Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

davis507

Member
  • Total Reviews

    0
  • Content Count

    43
  • Joined

  • Last visited

Everything posted by davis507

  1. I am taking Sprintec (Ortho Cyclen) and it did wonders for my face, my acne completely cleared up within a month, however it is making other aspects of my life a living hell. I was already prone to migraines and depression so that is most likely why it is bothering me so much. I am mad alot and headachy. I am going Monday and having the doctor give me a lower dose BCP, a monophasic, but something with lower estrogen. From all the research I have done and doctors I have talked to if you are going
  2. davis507

    Modicon?

    As u can see from my last post I am not having a good time with Ortho Cyclen. I have been doing lots of research online and it looks like Modicon is a better choice for people with depression. From my research it does not sound like Modicon is one of those pills that make acne worse. Anybody familiar with this one? tia.
  3. So I have been on this poison for 28 days now, my head is killing me and I feel like hanging myself some days, the depression with this pill is awful. My skin looks great, I do not have one single zit....cannot believe how good my skin looks. Some of my wrinkles from the dehydration the BP was causing on my skin are softening significantly. But I cannot take this depression or horrible headaches anymore. I asked my family to please cut me some slack for a few weeks while I adjust but they will
  4. Keep us posted, I have some scarring on my cheek similar to yours and would be curious to see how yours turns out. I have OCD as well, BDD to be more specific so the scarring is driving me nuts.
  5. I would probably not use safeguard on the face.... it is kind of a harsh soap and it's fragrance could make acne worse, not only that but I have read in more than one article that whatever is holding bar soaps together can clog up the pores really bad. I was hospitalized once and had nothing to use but bar soap and my face broke out.
  6. Yes my Derm told me no dairy as well. It is hard but do-able.
  7. That looks alot like mild or the beginning of Rosacea. Unless the redness showed up after you applied all the products? Hydrocortisone cream is really not good for the skin on the face at all, take care when using that. It can cause it to permanently thin out. It really broke my skin down. The cortisone cream aggravated the broken caps around my nose. Purpose is a really good cleanser, if u find that the Cetaphil is not helping your breakouts, making them worse or leaving you feeling like you
  8. I agree with Maximus0's statement about unbalanced PH and it causing acne to worsen. I just went to the skin clinic last week and the lady there told me that acne products that do not take into consideration the PH balance can make skin worse. BP she said is one of the bigger offenders. I don't know much about SA, I do know when I used a cleanser with SA in it my acne got worse, however this could have been purging because it helps the skin turnover a little quicker than it would on it's own. If
  9. I know there is a sticky here with some info but I am kind of fishing for ppl's personal experiences or someone's they know. Thanks!
  10. hello So my scars are raised a little, not too bad, no pitting (yet). I am wondering what the best treatment for the slightly raised spots and dark brown and red marks would be? I was thinking maybe a mid depth TCA peel, but not sure. The skin clinic recommended levulan but upon research that seems like a very scary treatment to me. If I heard more good things about it, I might consider it but I have heard a few negs.... How about just straight up IPL and not the chemicals they put on with the l
  11. My Derm must be full of crap then because she told me they usually leave the Spiro to the "other doctors" (whoever the "others" are) and referred me back to my GP.
  12. I think your skin looks really good, I know you probably don't believe that. I have seen some ppl who have had very good luck with TCA peels. TCA peels can get pretty deep. It really smooths the skin out. Dermabrasion is so iffy, it can make the acne come back but that would work as well to polish the skin and soften those up. Good luck.
  13. I got this song and dance from several doctors, and I wanted it for the peach fuzz starting to grow on my face, plus my thinning head hair and having to shave my body hair twice a day (I am only 34)...clearing the acne would have been an added bonus! I am absolutely pissed off, fuming! One said my hormones were fine. I say they are not "fine" for me. My testosterone is within normal limits right on the cut-off of being high, not only that but many female doctors think that they have that level s
  14. Well I was thinking that since it is those hormone fluctuations that can cause us females to bust out in acne during certain points in our cycle, that maybe since this BCP he prescribed that has a consistent level of hormones in it would work out just as well. If I am not having hormone changes maybe my skin will not whack out. I hear so many different things about BCP, I guess the only thing I can do is try it. He has it set up so I only get my period every 9 weeks, right now it is every 20 day
  15. So I just got a scrip for Ortho Cyclen and am kind of nervous about starting it. I fear my breakouts getting worse as I have seen negative reviews on this BCP. Topicals are not working and neither are the antibiotics....Is Ortho Cyclen somewhat the same as Ortho Tri Cyclen? I am wondering why he did not give me Ortho Tri Cyclen instead of the Ortho Cyclen. I am taking it for another reason besides acne, I did express to the Gyno that if I was going to be on hormones I would like something that w
  16. i agree about the BP, it is destroying my skin. My skin is not young enough to withstand that kind of dryness anymore. Your young so your skin should bounce back better from the BP. My derm has me eating pretty much grass and water so I know how it feels to not be able to eat what you want. I am not sure if guys can use Spiro? It might have negative effects in the sexual department I think. I know they give men Propecia or Avodart, which is an anti-androgen but I think that might be for older gu
  17. I had success briefly with Minocycline but now after 1.5 years my acne has come back worse than ever, more than likely because eventually bacteria becomes resistant to anti-biotics. My skin has never been worse and i can feel lumps under the skin that will be coming up soon. I was switched to Doxy, made me worse... now I am prescribed Cephalaxin after much protest at the Derms office. I think anti-biotics are dangerous. The day might come when somebody has a serious infection of some sort and t
  18. @damn.....it took about 2 weeks for me to not be able to barely feel the Finacea on my face, however everyday that I used it the stinging went away a little more, so it was a progressive thing. It still itches some but not very bad at all and it goes away within 15 minutes. The areas that were so red and burned the most were the ones where I had some BP burns. I have found that when using Finacea you have to still use a very good moisturizer but I wait 30 minutes or so before I put it on after u
  19. The Minocycline helped me alot, but it took about 3 months, I never tried the Avita.
  20. Maybe some scarring from acne coming and going? My scarring shows up as large brown spots and discolorations, especially on my chin and forehead because there is always some acne coming and going there. The only thing that was able to lighten it for me was a TCA peel or Azealic Acid. A deeper peel would provide better results. I tried Microdermabrasion and it was a nightmare, I would not recommend that. Azealic Acid has has lightning properties as well. I know it is a big pain in the ass when t
  21. I am at a loss as to trying to figure out why I developed acne for the first time in my life at age 32. Even as a teen I did not have anything but a couple tiny pimples here and there. I am now 35 and the acne has not resolved so I am afraid it is is here to stay. I woke up one day with a massive breakout covering my entire forehead. Now the pimples are spreading to my cheeks, nose, temples within the last few months and are leaving scars behind (never had scars). The zits are getting larger, ha
  22. I would go for the Spiro or even Spiro and Ortho Tri Cyclen if u need or want hormonal or therapy. Everyone seems to unique experiences with BC but I have had worse things about Ocella, Yaz and Yasmine than the Ortho. Yaz seems scary to me because of those lawsuits all over the TV. Retinoids did not seem to help me with the hormonal acne. Not sure why. I am kind of in the same boat as u. Keep me posted. I am afraid of BC for fear of the major eruption coming off of them.
  23. That is what my chin looks like after using BP on there, or even just acne coming and going. A TCA peel might clear up some of that discoloration.
  24. From the pics you did put up I think your skin looks very nice. I wish I had the nerve to get a peel that strong. I would love that skin. Congrats!
  25. Just an update on the Finacea. I stuck it out and then burning did go away, so for anyone having concerns about the Finacea side effects they do subside. Now I am just waiting (praying) to see if it will help me clear up. Not sure when I should expect to see some results? I did notice some of my zits are coming to a "head" quicker. Not sure if this is good or bad? I am wanting to replace the BP with something else. It makes me feel sick, think I may have an intolerance or even a moderate allergy
×